Table of Contents
ISRN Discrete Mathematics
Volume 2013 (2013), Article ID 712431, 12 pages
Research Article

A Bijection for Tricellular Maps

Department of Mathematics and Computer Science, University of Southern Denmark, Campusvej 55, 5230 Odense M, Denmark

Received 30 July 2013; Accepted 27 September 2013

Academic Editors: A. Kelarev and W. F. Smyth

Copyright © 2013 Hillary S. W. Han and Christian M. Reidys. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hillary S. W. Han and Christian M. Reidys, “A Bijection for Tricellular Maps,” ISRN Discrete Mathematics, vol. 2013, Article ID 712431, 12 pages, 2013. doi:10.1155/2013/712431